abelian groups — 2 articles found.

Sur l’annulation en 2 des classes relatives des corps abéliens

C. R. Math. Rep. Acad. Sci. Canada Vol. 1 (2) 1979, pp. 107–110
Vol.01 (2) 1979
G. Gras Details
(Received: 1978-11-08 )
(Received: 1978-11-08 )

G. Gras

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: abelian groups

AMS Subject Classification:

PDF(click to download): Sur l'annulation en 2 des classes relatives des corps abéliens

A property of totally ordered abelian groups

C. R. Math. Rep. Acad. Sci. Canada Vol. 1 (2) 1979, pp. 63–66
Vol.01 (2) 1979
G.A. Elliott Details
(Received: 1978-09-11 )
(Received: 1978-09-11 )

G.A. Elliott

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: abelian groups

AMS Subject Classification:

PDF(click to download): A property of totally ordered abelian groups

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.